# SDR SWIA2021082060478

- Difficulty date: June 4, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD JACK FITTING - RIGHT JACK FITTING SUPPORT IS CORRODED ON THE LOWER FLANGE AND WEB.     (C-CHECK RO 8/18/2021)    REPLACED FWD JACK FITTING AND RH NOSE JACK FITTING ANGLE REF CRJ900 SRM 51-42-06-001-001-A01 AMD CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-32050 REV. NC. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
